# SDR AU010134

- Difficulty date: February 7, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14SF9
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 12025916001RH
- Condition: Corroded
- Location: Cabin
- Part time: 26,612 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLIGHT ATTENDANTS SEAT SUPPORT FRAMES CORRODED.
